# SDR SIMA2012058013

- Difficulty date: February 27, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 33,210 hours, 27,737 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2786 FLIGHT ATTENDANT REPORTED FLASHLIGHT MISSING ABOVE FLIGHT ATTENDANT JUMPSEAT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.   INSTALLED NEW FLASHLIGHT ABOVE FLIGHT ATTENDANT JUMPSEAT AS PER EMB MM 25-60-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
